An independent intelligence board aggregating credible research, preprints, clinical findings, biohacking experiments, and community discussions on therapeutic peptides, longevity science, and evidence-based anti-aging. Stories are scored for relevance, credibility, novelty, momentum, and practicality so the most important findings surface first.
Some people who are taking GLP-1 drugs like Ozempic or Wegovy are saying they’re having trouble finding the right exercise routine or a personal trainer who understands what these medicines do. The discussion comes from an online forum where users compare notes about how their bodies and energy levels changed on the drugs, and how trainers sometimes don’t know how to adapt workouts for those changes. GLP-1s are a class of medications that include semaglutide (the active ingredient in Ozempic and Wegovy) and similar drugs. They act like a natural gut hormone that helps control appetite and blood sugar. For many people they reduce hunger, slow stomach emptying, and lead to weight loss. People use them for type 2 diabetes and, increasingly, for weight management. The conversation people are having is not a formal scientific study. It’s a collection of personal reports—some detail lower stamina, different strength responses, or rapid weight loss that changes how clothes fit or how workouts feel. Others say their trainers didn’t know how to modify strength training, endurance work, or calorie targets while someone is losing weight on GLP-1s. The posts don’t give numbers that you can generalize from, and experiences vary a lot from person to person. This matters because exercise and medication interact. If someone loses weight quickly or has less appetite, their energy for exercise can change. Trainers who understand those effects can adjust programs to protect muscle mass, prevent injuries, and keep people motivated. For people on GLP-1s, finding a trainer who knows how to work with medication-driven weight loss could mean better results and fewer setbacks. There are important caveats. Anecdotes aren’t data: people’s stories aren’t a substitute for medical advice. Some side effects of GLP-1s—nausea, low energy, or changes in digestion—can affect workouts. Rapid weight loss without proper protein intake and resistance training can lead to losing muscle. People with medical conditions, pregnant people, or those with certain digestive issues should not change meds or exercise plans without talking to a doctor. Trainers are not doctors; look for trainers who coordinate with healthcare providers and who tailor plans case-by-case. Bottom line: If you’re on a GLP-1 and your workouts feel off, it’s worth finding a coach who understands medication effects and working with your clinician so exercise and treatment support each other.
Source: r/Semaglutide